Taiwanese Journal of Mathematics
- Taiwanese J. Math.
- Volume 21, Number 1 (2017), 81-105.
Analysis of a Frictionless Contact Problem with Adhesion for Piezoelectric Materials
This paper is devoted to the study of the mathematical model involving a frictionless contact between an electro-elasto-viscoplastic body and a conductive adhesive foundation. The process is mechanically dynamic and electrically static. The contact is modeled with a normal compliance where the adhesion is taken into account and a regularized electrical conductivity condition. We derive a variational formulation of the problem and prove its unique weak solution. The proof is based on nonlinear evolution equations with monotone operators, differential equations and fixed point arguments.
Taiwanese J. Math., Volume 21, Number 1 (2017), 81-105.
First available in Project Euclid: 1 July 2017
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Latreche, Soumia; Selmani, Lynda. Analysis of a Frictionless Contact Problem with Adhesion for Piezoelectric Materials. Taiwanese J. Math. 21 (2017), no. 1, 81--105. doi:10.11650/tjm.21.2017.7274. https://projecteuclid.org/euclid.twjm/1498874558